Michael Williams

I need some help about GlucoGuard+ in capsules

32 posts in this topic

21 hours ago, TX_Clint said:

Michael Williams

Cardiathoracic Critical Care E-Book is for patients that have had cardiothoracic surgery and critically ill cardiology patients. The conclusion is metformin is very low risk for most otherwise healthy individuals. Please see https://bottomlineinc.com/health/diabetes/metformin-new-benefits-and-risks-for-this-old-diabetes-drug

Thanks for the link. There are very interesting details :

Quote

A very rare but potentially fatal reaction. It has been known for many years that if a patient’s kidney function is poor when they are taking metformin, there is an increased risk for lactic acidosis, a condition in which too much lactic acid builds up in the blood. This metformin side effect occurs in fewer than 10 out of every 100,000 patients—0.005%—but it’s fatal half the time it occurs. That’s why your doctor should test you regularly for kidney function if you’re taking metformin

 

 

and another one of which I did not know before:

Quote

B-12 deficiency. A recently discovered side effect of metformin, particularly after long-term use, is a deficiency of vitamin B-12. People who are B-12 deficient for a long time may develop cognitive problems and even dementia. Ironically, a B-12 deficiency can also contribute to neuropathy—a burning sensation or lack of sensation in the legs and feet.

 

 

Quote

- what is worrying me is that my tastebuds have alterered beyond all recognition and i just dont want to eat my appetite has almost gone. the only thing i can eat at the moment is porridge or cereal. its driving my famly mad as i cant make up my mind what to have in the evening after a long days work. i used to love pasta and garlic i cant stand it now and cant stand evening washing my daughters bowl out after her as she loves it and the smell makes me physically sick. i have a metalic taste in my mouth and most things taste of washing up liquid even though i rinse all my dishes etc.

- is there an alternative to metformin can one take something else instead of this tablet that reduces insulin resistants as well....my doctor told me there is not but i just cant simply believe that and feel that since i went to the consultant she has taken less and less interest in me and my diabetis.

- i look forward to reading if anyone else has had the same side effects.....i also get depressed which i never did before i took them, my legs ache all the time and i cant seem to sleep a night through either. Get awful thrush and stuff as my sugar is constantly 12 or 16 no matter if i dont eat anything at all.....help!

http://www.diabetes.co.uk/forum/threads/does-anyone-else-have-have-side-effects-of-metformin.11112/

 

 

I actually did not think to be a "patriot" of supplements like GlucoGuard+

Share this post


Link to post
Share on other sites

Great day to all members.


I decided to write so that no one would say that I was just so disturbed people.
As I said, I did not take the medicine that my doctor and some of the users of this forum recommended to me.
I limited myself to a diet and tried the capsules which I asked here (GlucoGuard +) /
Diet - what have I done during the last month.
1- Cut coffee down to one glass a day (one spoon of the sugar).
2- Tea 2-3 cups a day (sugar 1 spoon or nothing)
3- Any sweet (candy or patty) once every three days and a very small portion.
4- Excluded any semi-finished products (now only cooked at home and without sugar and very little salt)
5- I removed bread and any rolls.
6- Removed most fruits and juices (left kiwi and slightly sour apples).
Plus, as I said, I take 1 capsule (GlucoGuard +) in the morning and one in the evening. There the recommended dose of 3 capsules (but since I have only 65 kg weight), I think I have enough and 2 capsules (although the first two weeks I drank three)

What I have:
1- Sugar slowly entered the ideal norm! Yes, skeptics are exactly so, without your unfortunate medicine that can cause dementia or Alzheimer's disease! Only a diet and a simple supplement. I send a picture of my tests for the last two weeks.
2- Slightly decreased weight (by 1-1.5 kg). plus a little less appetite. But more energy.
3- At Christmas, I drank some gin and tonic. Usually the next day my head hurts after that and here the pain was almost gone.
4- A little more thirsty. I began to carry plain water with me (I drank 2-3 coffee a day earlier).
Yes, and for the price, they wrote that everything is very expensive ... After I accepted the rules of my diet, I began to save!
On products began to spend less (semi-finished products is very loaded budget).
This capsules (GlucoGuard +) found in an economical package of 180 capsules and paid for it $ 68 (with a small discount).
This should be enough for me for 3 months. (and this is cheaper than the chemistry that the doctor prescribes).
All who have sugar about 7 - I tell you - honestly - diet and a small dose of natural supplements are all you need.
In any case, thanks to everyone who gave me advice.

 

results.thumb.jpg.e661de0df2d314c6855b3b1238a4a230.jpg

 

Share this post


Link to post
Share on other sites

Congratulations on finding your center!  It is different for everybody.  What works for me, certainly doesn't work for everyone.  I am glad you have figured out a way that you can live with.

adiantum, Java, TX_Clint and 1 other like this

Share this post


Link to post
Share on other sites

Congradulations, but you have not mentioned exercise. The exercise is just as important as diet.

welcome to the club that are fortunate to be able to control T2 without medication.  There are many if us here. 

macksvicky likes this

Share this post


Link to post
Share on other sites

That's great Michael. I'm glad to see you have things working for you.

I'd recommend you try everything the same except stop taking the GlucoGuard +. Then get back to us with the results. It's quite possible you don't need to take the supplement. 

macksvicky likes this

Share this post


Link to post
Share on other sites

i'm curious if you've tested what that one spoon of the sugar did to your blood glucose within an hour of consuming it (test, drink your coffee with the sugar, then test 1 hr later)

 

i bet that your numbers would be even lower if you stopped using the sugar

 

nice job on making dietary changes and that your body is responding positively to it ~ that is always encouraging  :)

 

i am one of the ones here managing my diabetes with diet & exercise and i regularly have fasting blood glucose numbers in the 70s or 80s

 

 

 

 

TX_Clint and macksvicky like this

Share this post


Link to post
Share on other sites
20 hours ago, Fraser said:

Congradulations, but you have not mentioned exercise. The exercise is just as important as diet.

welcome to the club that are fortunate to be able to control T2 without medication.  There are many if us here. 

 

That the only exercises - walks with a dog in a nearby park 1.-1.5 hours a day + bike tours for 2-3 hours on weekends.

adiantum likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now